# SDR USAAD97020

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 3 AND 4.  REPAIRED BROKEN WIRE IN FLOOR TRACK.  (M)
